MathSciNet Relay Station
MathSciNet bibliographic data
MR1470294 65T99 (12D05 15A23)
Goodman, Tim N. T.; Micchelli, Charles A.; Rodriguez, Giuseppe; Seatzu, Sebastiano Spectral factorization of Laurent polynomials. Adv. Comput. Math. 7 (1997), no. 4, 429–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement